# SDR CHQA20130118039

- Difficulty date: January 18, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 30,970 hours, 25,224 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 17,916 hours, 15,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE GUSSET AT THE CENTER OMEGA FRAME AT SCREW HOLE FRAME 59.  THE GUSSET WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
